It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I am a 31 year old male who has been prescribed Aderall by my psychiatrist. I have been taking it for about a year now and have seen dramatic improvements in efficiency and time management. One of the side-effects has been an overall weight loss of about 10-15 lbs.

Is the weight loss simply due to eating less, or even if I forced myself to eat, does the Adderall also increase metabolism so that I'm actually digesting more efficiently?

I'd like to know what can be done to counter this weight loss so that I can regain the physical appearance I had prior to starting the medication. One solution I have considered is putting myself on a weight gainer supplement. Thanks in advance.





All times are GMT -7. The time now is 01:11 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!